MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP(TM) DISTAL FEMUR PLATE 7 HOLES/196MM-LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP(TM) DISTAL FEMUR PLATE 7 HOLES/196MM-LEFT; PLATE,FIXATION,BONE
Model Number 422.253
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Patient code (b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal and revision of a distal femoral shaft on (b)(6) 2018 due to non-union.The removed hardware included a 7-hole less invasive stabilization system (liss) plate and seven (7) locking screws.Liss plate was removed so that a new plate can be placed on the lateral side for the revision.The original implant date is unknown.All the devices were removed intact.The procedure was completed successfully.There was no surgical delay.Patient outcome is unknown.This report is for one (1) ti lcp(tm) distal femur plate 7 holes/196mm-left.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: a device history record (dhr) review was performed for part no.: 422.253, lot no.: l128290: manufacturing location: (b)(4), release to warehouse date: 13.Sep.2016: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LCP(TM) DISTAL FEMUR PLATE 7 HOLES/196MM-LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7547214
Report Number2939274-2018-52262
Device Sequence Number19298493
Product Code HRS
UDI-Device Identifier10886982215383
UDI-Public(01)10886982215383
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062564
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number422.253
Device Catalogue Number422.253
Device Lot NumberL128290
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/27/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight146